skip to content
Mathematical methods of the theory of elasticity Preview this item
ClosePreview this item
Checking...

Mathematical methods of the theory of elasticity

Author: V Z Parton; P I Perlin
Publisher: Moscow : Mir, 1984.
Edition/Format:   Print book : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Additional Physical Format: Online version:
Parton, V.Z. (Vladimir Zalmanovich).
Mathematical methods of the theory of elasticity.
Moscow : Mir, 1984
(OCoLC)692156870
Document Type: Book
All Authors / Contributors: V Z Parton; P I Perlin
OCLC Number: 14099831
Notes: Rev. translation of: Metody matematicheskoĭ teorii uprugosti.
Description: 2 volumes (317, 356 pages) : illustrations ; 23 cm
Other Titles: Metody matematicheskoĭ teorii uprugosti.
Responsibility: V.Z. Parton, P.I. Perlin ; translated from the Russian by Ram. S. Wadhwa.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/14099831> # Mathematical methods of the theory of elasticity
    a schema:CreativeWork, schema:Book ;
    bgn:translationOfWork <http://www.worldcat.org/title/-/oclc/14099831#CreativeWork/unidentifiedOriginalWork> ; # Metody matematicheskoĭ teorii uprugosti.
    library:oclcnum "14099831" ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/2564796458#Place/moscow> ; # Moscow
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/ru> ;
    schema:about <http://dewey.info/class/531.3823/e19/> ;
    schema:about <http://id.worldcat.org/fast/904211> ; # Elasticity
    schema:about <http://experiment.worldcat.org/entity/work/data/2564796458#Topic/rugalmassag_matematikai_modszerek> ; # rugalmasság--matematikai módszerek
    schema:bookFormat bgn:PrintBook ;
    schema:contributor <http://viaf.org/viaf/54157552> ; # P. I. Perlin
    schema:creator <http://viaf.org/viaf/22146754> ; # Vladimir Zalmanovich Parton
    schema:datePublished "1984" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/2564796458> ; # Metody matematicheskoĭ teorii uprugosti.
    schema:inLanguage "en" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/692156870> ;
    schema:name "Mathematical methods of the theory of elasticity"@en ;
    schema:productID "14099831" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/14099831#PublicationEvent/moscow_mir_1984> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/2564796458#Agent/mir> ; # Mir
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/14099831> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/2564796458#Topic/rugalmassag_matematikai_modszerek> # rugalmasság--matematikai módszerek
    a schema:Intangible ;
    schema:name "rugalmasság--matematikai módszerek"@en ;
    .

<http://id.worldcat.org/fast/904211> # Elasticity
    a schema:Intangible ;
    schema:name "Elasticity"@en ;
    .

<http://viaf.org/viaf/22146754> # Vladimir Zalmanovich Parton
    a schema:Person ;
    schema:familyName "Parton" ;
    schema:givenName "Vladimir Zalmanovich" ;
    schema:givenName "V. Z." ;
    schema:name "Vladimir Zalmanovich Parton" ;
    .

<http://viaf.org/viaf/54157552> # P. I. Perlin
    a schema:Person ;
    schema:familyName "Perlin" ;
    schema:givenName "P. I." ;
    schema:name "P. I. Perlin" ;
    .

<http://worldcat.org/entity/work/id/2564796458> # Metody matematicheskoĭ teorii uprugosti.
    schema:name "Metody matematicheskoĭ teorii uprugosti." ;
    .

<http://www.worldcat.org/oclc/692156870>
    a schema:CreativeWork ;
    rdfs:label "Mathematical methods of the theory of elasticity." ;
    schema:description "Online version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/14099831> ; # Mathematical methods of the theory of elasticity
    .

<http://www.worldcat.org/title/-/oclc/14099831#CreativeWork/unidentifiedOriginalWork> # Metody matematicheskoĭ teorii uprugosti.
    a schema:CreativeWork ;
    schema:inLanguage "ru" ;
    schema:name "Metody matematicheskoĭ teorii uprugosti." ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.